Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A proof of the uniformization theorem for arbitrary plane domains


Authors: Yuval Fisher, John H. Hubbard and Ben S. Wittner
Journal: Proc. Amer. Math. Soc. 104 (1988), 413-418
MSC: Primary 30F10
DOI: https://doi.org/10.1090/S0002-9939-1988-0962807-6
MathSciNet review: 962807
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simple constructive proof of the Uniformization Theorem which works for plane domains. The proof is a combination of covering space theory and Koebe's constructive proof of the Riemann mapping theorem, and the resulting algorithm can be used to estimate the Poincaré metric for the domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F10

Retrieve articles in all journals with MSC: 30F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962807-6
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society